# SDR ASAA12511030

- Difficulty date: February 1, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 19,007 hours, 5,717 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 5670
- Condition: Faulty
- Location: Ac Bay
- Part time: 36,631 hours, 13,034 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT CONT CAB ILLUMINATES ON MASTER CAUTION RECALL. EXTINGUISHES WHEN MASTER CAUTION RESET IS PUSHED.  PERF FIM TASK 21 62 00 810 842 CONTROL CABIN ZONE TEMP LIGHT ON AND STAYS OFF AFTER RESET HARD FAIL PRESENT ON NR 2 CONTROLLER FLT DECK TRIM VALVE.  PERF FIM TASK 21 62 00 810 832 CONTROL CABIN TRIM AIR VALVE (PRIMARY) FAULT ISOLATION.  REPLACED V143 TEMPERATURE CONTROL VALVE.  GROUND VERIFICATION NORMAL.
